# SDR QMLA2013100613139

- Difficulty date: October 6, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N41299
- Make and model: Snias AS350B2
- Aircraft serial: 3806
- Aircraft time: 3,144 hours, 9,622 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,144 hours, 6,821 cycles
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Controller
- Part number: SC5084
- Part serial: 946
- Condition: Binding
- Location: Main Rotor
- Part time: 3,751 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT FELT RESISTANCE IN THE FORE AND AFT CYCLIC PITCH CONTROL ON APPROACH.  TROUBLESHOOTING AND TALKING TO TECH REP, DETERMINED THAT THE PITCH MAIN ROTOR SERVO IS FAILING INTERNALLY.  THIS SERVO CONTROL WAS R & R, WITH THE SUBSEQUENT OPERATIONAL GROUND AND FLIGHT CHECKED GOOD.  NO DEFECT NOTED. ACFT WAS RETURNED TO SERVICE.
